# SDR SWAA2020082009773

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,111 hours, 43,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE; PULL HANDLE COVER IS NOT IN PLACE.    REPOSITIONED AFT SERVICE DOOR EMERGENCY SLIDE; PULL HANDLE COVER PER MT 725-61-06.
